Results 1 to 4 of 4
  1. #1
    Registered User tmyarbough's Avatar
    Join Date
    Jan 2007
    Posts
    2
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Unhappy PMS that's getting worse

    I was wondering if anyone experienced their PMS getting worse after starting treatment for PCOS. My doctor put me on 1000mg of Met and 50mg of Spiro per day. To me it seems like a low dosage, but I am starting to experience really bad PMS. I had PMS before treatment, but my god I'm getting to the point where I'm super-irritable and tired. Along with PCOS, I'm coping with hypothyroidism and being overweight. I am really getting fed up with my situation and plan to take drastic measures to change it. What has anyone else done to combat this problem? Any suggestions are greatly appreciated as I am getting desperate for a cure.

  2. #2
    UK & Irish Mod Eva37's Avatar
    Join Date
    Mar 2004
    Location
    South Wales
    Posts
    14,866
    Thanks
    0
    Thanked 2 Times in 2 Posts

    Default

    welcome to sc have you told your dr how you are feeling ?? hope you get some answers soon
    eva
    PCOS, LOCAH, ER+ breast cancer, Endom, Lichen Planus, IBS, HS, raised bp/ cholesterol. Meds: Spiro, Bendrofluazide, Amlodopine, Simvastatin, Met, Prednisolone, Mebeverine, Omeprazole, Tamoxafen ,

    Me - 45, hubby 39 son 15 Married 18 years

    She is buffeted by the wind, but she does not sink.

    Hidden Content Hidden Content

  3. #3
    I'm a Mom without a child Mommy_at_Heart's Avatar
    Join Date
    Apr 2007
    Location
    Arizona
    Posts
    475
    Thanks
    1
    Thanked 4 Times in 3 Posts

    Default

    Hello! I was wondering something similar myself. Before I started Met, I would only cramp the day before AF, and when I ovulated. Now with the Met, I cramp almost daily. Also, the first period I got on Met gave me the worst cramps I've ever had. Very weird. If anyone knows anything about it, I'd be curious to know. But until then, if it gets worse...I'd contact my doctor. Could be nothing, but better safe than sorry!
    Jaime Hidden Content Kevin

    God is in control

    RIP Mom 1938-2010

    Hidden Content

  4. #4
    Im his Mrs StephUk's Avatar
    Join Date
    May 2002
    Location
    Cheshire, UK
    Posts
    304
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Im on 3000mg of Metformin but nothing to bring on af.
    I think that the Metformin is causing some changes to my hormones because I am pmt crazy!!!
    I can go from giddy excitable one minute, to steaming angry and weepy the next minute.
    Its horrible because I cant control it.
    TMI now but I keep thinking that af has arrived because there is fluid little flowing from me at times, its very bizarre.
    Im busting to get that release of af, you know, when youre totally pmt'ed to the holt and then af arrives and you feel SO much better for it - well thats what Im waiting for.
    The cramps are horrible too and the period pain, but no period - arghhhhh - SO annoying.
    Actually, sod it, Im gonna email my gynae.
    Good luck with getting some relief.
    Last edited by StephUk; 07-09-2007 at 05:20 AM.
    Me 30
    DH Tom 30

    ****************************
    Dx 1998/9~always suspected!
    ****************************
    Levothyroxine 175mcg ~ Hypothyroidism
    Diagnosed with type II diabetes 29/12/06
    2000mg Metformin daily
    Folic Acid ~ 5mg p/d ~ Higher than the usual.

    *****************************
    They say that 'God' only gives us as much as we can cope with, if thats true then I wish that 'he' didnt trust my powers of coping so much!!!

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •